A sextuple equidistribution arising in Pattern Avoidance

We construct an intriguing bijection between 021-avoiding inversion sequences and (2413,4213)-avoiding permutations, which proves a sextuple equidistribution involving double Eulerian statistics. Two interesting applications of this result are also presented. Moreover, this result inspires us to characterize all permutation classes that avoid two patterns of length 4 whose descent polynomial equals that of separable permutations.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2018-04
Language
English
Article Type
Article
Keywords

EULERIAN POLYNOMIALS; INVERSION SEQUENCES; NUMBERS; PERMUTATIONS

Citation

JOURNAL OF COMBINATORIAL THEORY SERIES A, v.155, pp.267 - 286

ISSN
0097-3165
DOI
10.1016/j.jcta.2017.11.009
URI
http://hdl.handle.net/10203/237661
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 2982
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0